# SDR FDEA201712063338

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 71,528 hours, 26,595 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Detached
- Location: Nlg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  787     32-30  2328     06DEC17  LAS  OPEN  U  LOGPAGES:2251489  ON DEPARTURE SELECTED GEAR UP. EICAS MESSAGE GEAR  DISAGREE. "GEAR" "DOORS" INDICATED. CK LIST C/W.  RENISTALLED R/H NOSE GEAR DOOR TARGET PER FDX B757 SRM 51-30-10-0G. GEAR SWING &   TIMING CHECK COMPLETED BY NOSE LANDING GEAR IN REF WITH FDX B757 AMM 32-34-00-5 NO   DEFECTS NOTED ALL INDICATIONS ARE NORMAL.COMPLIED WITH REVERSAL OF MEL 32-30-01.   AIRCRAFT NOW IS IN NORMAL CONFIGURATION.
